Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 28, Number 3

Solution to a non-Archimedean Monge-Ampère equation
Sébastien Boucksom, Charles Favre and Mattias Jonsson.
J. Amer. Math. Soc. 28 (2015), 617-667
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3327532
Independent sets in hypergraphs
József Balogh, Robert Morris and Wojciech Samotij.
J. Amer. Math. Soc. 28 (2015), 669-709
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3327533
On the three dimensional minimal model program in positive characteristic
Christopher D. Hacon and Chenyang Xu.
J. Amer. Math. Soc. 28 (2015), 711-744
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3327534
Well-posedness of the Prandtl equation in Sobolev spaces
R. Alexandre, Y.-G. Wang, C.-J. Xu and T. Yang.
J. Amer. Math. Soc. 28 (2015), 745-784
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3327535
Automorphy lifting for residually reducible $l$-adic Galois representations
Jack A. Thorne.
J. Amer. Math. Soc. 28 (2015), 785-870
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3327536
The derived category of a GIT quotient
Daniel Halpern-Leistner.
J. Amer. Math. Soc. 28 (2015), 871-912
Abstract, references and article information
Full-text PDF
MathSciNet review: 3327537
American Mathematical Society